# SDR DALA2025120508884

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N519DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11198
- Aircraft time: 12,192 hours, 2,976 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Spinner
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUMES EVENT IN AFT GALLEY WITH STINKY SOCK SMELL BEGINNING AT TOP OF DESCENT WHEN THROTTLES PULLED TO IDLE. FUMES LASTED FOR 10 MINS & WENT AWAY WHEN THROTTTLES WERE INCREASE FOR APPROACH NO FUMES IN FIRST CLASS OR FLIGHT DECK SMOKE & FUMES.   FOUND OIL WETTING FROM BACK OF #2 ENG FAN SHAFT SPINNER. PER MCC REQUEST. REPLACED #2 ENG FAN SHAFT COVER PACKING PER A321 72-15. AND C/W #2 ENG FOAM WASH PER W/C 72-00-9207-02. (LP 7920872)
